Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

17 Publikationen

2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916434
Distribution of linear statistics of singular values of the product of random matrices
Götze F, Naumov A, Tikhomirov A (2017)
Bernoulli 23(4B): 3067-3113.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916163
The Deterministic Limit of the Moran Model: a Uniform Central Limit Theorem
Cordero F (2017)
MARKOV PROCESSES AND RELATED FIELDS 23(2): 313-324.
PUB | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2660899
EXPLICIT RATES OF APPROXIMATION IN THE CLT FOR QUADRATIC FORMS
Götze F, Zaitsev AY (2014)
The Annals of Probability 42(1): 354-397.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2690735
Berry-Esseen bounds in the entropic central limit theorem
Bobkov SG, Chistyakov G, Götze F (2014)
Probability Theory and Related Fields 159(3-4): 435-478.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2681719
Fisher information and the central limit theorem
Bobkov SG, Chistyakov GP, Götze F (2014)
Probability Theory and Related Fields 159(1-2): 1-59.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2625752
Convergence to Stable Laws in Relative Entropy
Bobkov SG, Chistyakov G, Götze F (2013)
Journal Of Theoretical Probability 26(3): 803-818.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2622291
RATE OF CONVERGENCE AND EDGEWORTH-TYPE EXPANSION IN THE ENTROPIC CENTRAL LIMIT THEOREM
Bobkov SG, Chistyakov GP, Götze F (2013)
The Annals Of Probability 41(4): 2479-2512.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596320
Concentration inequalities and limit theorems for randomized sums
Bobkov SG, Götze F (2007)
PROBABILITY THEORY AND RELATED FIELDS 137(1-2): 49-81.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1597582
Non-uniform bounds for short asymptotic expansions in the CLT for balls in a Hilbert space
Bogatyrev SA, Götze F, Ulyanov VV (2006)
JOURNAL OF MULTIVARIATE ANALYSIS 97(9): 2041-2056.
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605272
On the central limit theorem along subsequences of noncorrelated observations
Bobkov SG, Götze F (2003)
THEORY OF PROBABILITY AND ITS APPLICATIONS 48(4): 604-621.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="central limit theorem"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung